# SDR DHL2003747001

- Difficulty date: January 25, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON P6-3 CIRCUIT BREAKER PANEL NR 1 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  TRANSFERRED NR 1 GROUND FAULT DETECTION SYSTEM TO DMI 11753 IAW MEL 26-9.  PLACARD INSTALLED.  RE; DMI 11753 - NR 1 GROUND FAULT ILLUMINATED.  REPOSITIONED FIRE LOOP THAT WAS TOUCHING COWL, CHECKED GOOD PER 26-11-0.  CLEARS DMI 11753.  PLACARD REMOVED.
